Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Adderall and cymbalta extremely TIRED
|Claw - Mon May 18, 2009 3:54 pm||
I take Cymbalta and adderall I feel fine after I take the adderall, I can deal with people, I can work, I can focus etc.... But after about 3 - 4 Hours I am exhausted, extremely tired. I take 1 60mg of cymbalta in the morn and 1 20mg of generic sub adderall twice a day what do I need to do? Is it possible for me to be able to take 3
20 mg of adderall a day? one in morn, 1 at noon and one in afternoon? I work 12 - 14 hours a day. And what kind of a doctor should I be seeing to help me get the right meds?
|Debbie Miller, RN - Mon Sep 21, 2009 5:32 pm||
Your maximum daily dose of Adderall should not exceed 40 mg. However, sleepiness is a common side effect of antidepressants for some people and often a change in meds helps the problem. You should see a psychiatrist for this if possible - at least a doctor well-skilled in psychiatric medications. It can take a lot of trial and error to find the right mix of medications to help.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.